MAUDE Adverse Event Report: ARTHREX, INC. IBAL TKA,BEARING IMP,PS,SZ 7,12MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

ARTHREX, INC. IBAL TKA,BEARING IMP,PS,SZ 7,12MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number IBAL TKA,BEARING IMP,PS,SZ 7,12MM
Health Effect - Clinical Code Pain (1994)
Date of Event 11/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported by the patient that he had total knee reconstruction on (b)(6) 2015.About two years ago the patient started experiencing pain in the knee.Per the patient, x-rays were taken and it was determined the knee is now loose.Patient is scheduled for a revision left tka surgery on (b)(6) 2019.Additional information obtained 10/10/19: the patient had undergone a bi-lateral tka procedure on (b)(6) 2015.Patient reported that bone scans were taken which confirmed his left tibial implant to be loose.Patient stated he has dealt with the pain and accompanying issues for over two years, taking 1000 mg of tylenol and 800 mg of ibuprofen daily over past several years, but reports his leg is now bowed and causing sciatica type pain in his hip.During the (b)(6) 2015 original procedure the patient had the following arthrex devices were implanted in his left knee: ar-503-ttth, tibial tray implant (lot 1358298), ar-516-7l, femoral implant (lot 1373719), ar-513-bh12, bearing implant (lot 113601409), ar-504-psd0, patella implant (lot 113601430).Additional information obtained 11/19/19: confirmation was received that the patient's left tka revision procedure took place as scheduled on (b)(6) 2019.All original left tka components were explanted and another manufacturer's product was used to complete the procedure.The explanted devices were retained by the patient.

Brand Name
IBAL TKA,BEARING IMP,PS,SZ 7,12MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key9457413
Report Number1220246-2019-01479
Device Sequence Number16680748
Product Code JWH
UDI-Device Identifier00888867107571
UDI-Public00888867107571
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K133342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2019
Device Model NumberIBAL TKA,BEARING IMP,PS,SZ 7,12MM
Device Catalogue NumberAR-513-BH12
Device Lot Number113601409
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2019
Initial Report FDA Received Date12/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR